MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRULIGHT 5000 / 3000 CEILING DUO; SURGICAL LIGHT

BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRULIGHT 5000 / 3000 CEILING DUO; SURGICAL LIGHT
Model Number 4038210
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further investigation is ongoing and results will be provided by a final report.
 
Event or Problem Description
Customer reported that they saw a screw of the monitor bracket loose.When they moved the bracket, the monitor bracket broke, the monitor came loose and burst the fiber optic cables.No harm or injury to patient or caregiver was reported.This report was filed in our complaint handling system as complaint #(b)(4).
 
Additional Manufacturer Narrative
Baxter field service performed an onsite investigation at the hospital.The failure could be confirmed during the inspection.The cause of the component breakage is an incorrect screw torque during production by the supplier of the bracket.The supplier has initiated appropriate measures to prevent the error in the future (introduction of torque wrenches).The product involved in this event was manufactured before the introduction of this measure.After replacing the monitor bracket the device is working as designed.Based on this, no further action is required.
 
Event or Problem Description
Customer reported that they saw a screw of the monitor bracket loose.When they moved the bracket, the monitor bracket broke, the monitor came loose and burst the fiber optic cables.No harm or injury to patient or caregiver was reported.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
TRULIGHT 5000 / 3000 CEILING DUO
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss strasse 7-9
saalfeld 07318
GM   07318
MDR Report Key20245805
Report Number3007143268-2024-00044
Device Sequence Number7282704
Product Code FSY
UDI-Device Identifier00887761995918
UDI-Public887761995918
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4038210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown